scientific article

From MaRDI portal
Revision as of 01:19, 6 February 2024 by Import240129110113 (talk | contribs) (Created automatically from import240129110113)
(diff) ← Older revision | Latest revision (diff) | Newer revision → (diff)

Publication:3966881

zbMath0501.60072MaRDI QIDQ3966881

Richard L. Tweedie

Publication date: 1983


Title: zbMATH Open Web Interface contents unavailable due to conflicting licenses.





Related Items (37)

Polynomial convergence rates of Markov chainsLaws of large numbers in self-correcting point processesOn geometric ergodicity of nonlinear autoregressive modelsLimit theorems for some doubly stochastic processesExplicit convergence rates of the embedded \(\mathrm{M}/\mathrm{G}/1\) queuePolling on a space with general arrival and service time distributionOn the convergence rate for queueing and reliability models described by regenerative processesOn the stability of robust filter-cleanersPower periodic threshold GARCH model: Structure and estimationThe rate of convergence of a homogeneous Markov chain arising from two-queue networksRandom walks with bounded first moment on finite-volume spacesAsymmetric linear double autoregressionA note on geometric ergodicity of a multiple threshold AR(1) processes on the boundary region with application to integrated m-m processesGeometric ergodicity and \(\beta\)-mixing property for a multivariate CARR modelQUANTILE DOUBLE AUTOREGRESSIONCorrection to: Random Coefficient Autoregressive Processes: a Markov Chain Analysis of Stationarity and Finiteness of Moments by Paul D. Feigin and Richard L. Tweedie J. Time Series Anal., Vol. 6, No. 1 (1985)Canonical correlation analysis for the vector AR(1) model with ARCH innovationsOn the rate of convergence for infinite server Erlang-Sevastyanov's problemAverage cost Markov decision processes: Optimality conditionsOn probabilistic properties of nonlinear \(\text{ARMA}(p,q)\) modelsSubgeometric ergodicity and β-mixingOn the central limit theorem for an ergodic Markov chainSubgeometric ergodicity for continuous-time Markov chainsExplicit criteria for several types of ergodicity of the embedded M/G/1 and GI/M/n queuesA note on stationarity of the MTAR process on the boundary of the stationarity regionLinear double autoregressionOn Mixture Double Autoregressive Time Series ModelsSmooth buffered autoregressive time series modelsRecurrence relations for generalized hitting times for semi-Markov processesThe mixing property of bilinear and generalised random coefficient autoregressive modelsThe queue GI/G/1: Finite moments of the cycle variables and uniform rates of convergenceAdditive Functionals for Discrete-Time Markov Chains with Applications to Birth-Death ProcessesOn geometric ergodicity of the MTAR processOn some nonstationary, nonlinear random processes and their stationary approximationsPolynomial ergodicity of Markov transition kernels.Asymptotics of a class of \(p\)th-order nonlinear autoregressive processesErgodic theorems for stress release processes







This page was built for publication: